Liouville-type theorem for the lamÉ system with singular coefficients

Blair Davey, Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticle

Abstract

In this paper, we study a Liouville-type theorem for the Lamé system with rough coefficients in the plane. Let u be a real-valued two-vector in R2 satisfying ∇u ∈ Lp (R2) for some p > 2 and the equation divμ ∇u + (∇u)T + ∇(λ div u) = 0 in R2. When ‖∇μ‖L 2 (R2) is not large, we show that u ≡ constant in R2. As by-products, we prove the weaK unique continuation property and the uniqueness of the Cauchy problem for the Lamé system with small ‖μ‖W 1,2.

Original languageEnglish
Pages (from-to)2619-2624
Number of pages6
JournalProceedings of the American Mathematical Society
Volume147
Issue number6
DOIs
Publication statusPublished - 2019 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this